i don't really think this is a pigmentation problem... but here is goes. I was in my pool over the weekend and tanned last week at the tanning. Both normal for my day to day, week to week activity. I tan every now and then. I have olive/tan skin and on sunday i had prickly heat around my inner and outer elbows and around my thighs, knees and behind my knees. i figured i was in the sun too long??? not sure. But its happened before... well overnight from Monday to Tuesday and a strain of dots appeared on my arm. They appeared over night. Ther are smooth and seem to be under the skin . they are not raised whatsoever and there are no dark circles inside any of them. they range in size. I am currently taking an HCG shot for weight loss, ive been taking it for 3 weeks now. I would think a side effect would have happened sooner. The area with the spots is only on one arm. There are no others on any other part of my body. i do still have the prickly heat but not as severe. Any clue as to what this could be? I highly doubt sun spots, i have never heard of such a cluster appearing all at the same time and within such a short time period.
Any help would be very much appreciated!! Sorry for the blurry pics, they were just taken with a cell phone.
From the symptoms the possibility of petechiael spots also needs to be ruled out. Petechiae are pinpoint-sized red dots under the surface of the skin. They are common after skin trauma and viral infections. They should go away in a few days. But if they persist then please consult a physician.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.